# SDR ABXA9500329

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 5910040504
- Condition: Corroded
- Location: Rt Flap
- Component: Doug, 5910134522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE ACCOMPLISHING DC-9 FLAP OFF WING INSPECTION, FOUND LEVEL II CORROSION ON THE RIGHT FLAP INBOARD RIB BEARING BORE.  REPAIRED INBOARD RIB HOLE FOR BEARING IAW DC-9 SRM 57-02, FIGURE 7, PAGE 11.
